MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT27512W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was attempting to implant a resolute integrity stent in a lesion in the lad which had moderate calcification and tortuosity.No damage was noted to the packaging and there was no issues noted when removing the device from the hoop/tray.The device was inspected with no issues and negative prep was performed with no issues.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that the stent dislodged during removal after failed delivery.The dislodged stent remains in patient and no other stent was implanted.
 
Additional Manufacturer Narrative
Clarification of date of report 2017-06-06, omitted from previous report for this pe.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Updated from serious injury to malfunction.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6688837
Report Number9612164-2017-00856
Device Sequence Number45725
Product Code NIQ
UDI-Device Identifier00613994793492
UDI-Public00613994793492
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberRSINT27512W
Device Lot Number0008515628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/06/2017
06/06/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date07/06/2017
07/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight88